# SDR DALA2024100709744

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG (0592131) 986 FLOOR BEAM HAS MULTIPLE SPOTS OF CORROSION AT RBL 33-43. REMOVED AND REPLACED FLOOR BEAM T-CHORD SECTION STA 986 FROM LBL 7 TO RBL 50 PER B737 SRM 53-70-51-2R-4.
